Boundedness of the number of orthogonal solutions of the equation $-u''+q(x)u=\lambda u$
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1862-1866
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a4,
author = {V. E. Volkov},
title = {Boundedness of the number of orthogonal solutions of the equation $-u''+q(x)u=\lambda u$},
journal = {Differencialʹnye uravneni\^a},
pages = {1862--1866},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a4/}
}
V. E. Volkov. Boundedness of the number of orthogonal solutions of the equation $-u''+q(x)u=\lambda u$. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1862-1866. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a4/